On simultaneous approximations of two algebraic numbers by rationals

Wolfgang M. Schmidt Cambridge, England

TBD mathscidoc:1701.331332

Acta Mathematica, 119, (1), 27-50, 1967.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{wolfgang1967on,
  title={On simultaneous approximations of two algebraic numbers by rationals},
  author={Wolfgang M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212872746041},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={27-50},
  year={1967},
}
Wolfgang M. Schmidt. On simultaneous approximations of two algebraic numbers by rationals. 1967. Vol. 119. In Acta Mathematica. pp.27-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212872746041.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved